# SDR FDEA201711233299

- Difficulty date: November 23, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 54,331 hours, 22,005 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A2528011
- Part serial: M621
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GEAR EXTENSION, THE RIGHT MAIN GEAR ON SYS 1 AND 2,  INDICATOR  SHOWED RED UNLOCKED WITH THE AMBER DOOR LIGHT ILLUMINATED.  SYSTEM 3 SHOWED NO LIGHT FOR RIGHT MAIN DOWN INDICATOR. THE GEAR WAS LOWERED WITH THE  MANUAL GEAR EXTENSION AND ALL 3 GEAR SHOWED DOWN AND LOCKED.  USING TSM 32-30-00, FIGURE 115, REMOVED AND INSTALLED THE RT MAIN GEAR SEQUENCE VALVE.
